Aa
A
A
Close
Avatar universal
possible reaction to flu shot?
Yesterday, my son (he's 10) and I went to walgreens and had our flu shots. I'm pretty much fine with some pain at injection site. My son, however, is sick. He seemed to be more painful after the shot. He woke me up last night with a bad stomach ache and had fever of 101. I just gave him ibuprofen. He's home from school today sleeping on the couch feeling awful. He feels achy all over, dizzy when he stands, and pukey. He vomited once a little while ago. I'm wondering if all of this was brought on by the vaccine. Anyone have advice?
Cancel
3 Answers
Page 1 of 1
134578 tn?1463413330
I don't think it was brought on by the vaccine.  (It could have just as easily been brought on by being in Walgreen's and getting a snootful of someone's cough.)  But you could call your doctor.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
2143641 tn?1396681743
it could be due to the virus injected.  each immune system reacts differently, do you have a different blood type?

the symptoms should resolve spontaneously, it may take days or weeks.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thanks to you and Gio77italy for your responses. I appreciate the advice. I did end up calling the pediatrician and talked to the nurse. She said pretty much what you guys said. She told me if it didn't resolve in a couple of days to bring him in. He had fever for about 24 hours and then had tummy and headache for a couple of days. He's all better now, and his sister is sick with a nasty cold. Hoping I don 't get it now, but I usually end up sick.Taking lots of vitamin C!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Immunization & Vaccine Community Resources